MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA 0 KEEL RIGHT SIZE D CEMENTED TIBIA; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA 0 KEEL RIGHT SIZE D CEMENTED TIBIA; PROSTHESIS, KNEE
Catalog Number 42536006702
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that it looked like white debris on the metal post.The product was not used.No patient harm or impact reported.
 
Additional Manufacturer Narrative
(b)(4).The product has been received by zimmerbiomet.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: b4, b5, d5, g3, g6, h1, h2, h3, h6, h11.Visual examination of the returned product identified a scratch in a recess on the distal side of the tibial plate, along with scuffs on the distal portion of the stem section.No debris was found on the returned device.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Medical records were not provided.It was further reported that the device was not used in the procedure.The event is not confirmed.No problem was found.No corrective actions, preventive actions, or field actions resulted after investigation of this event.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA 0 KEEL RIGHT SIZE D CEMENTED TIBIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23322066
Report Number0001822565-2025-03775
Device Sequence Number10612597
Product Code JWH
UDI-Device Identifier00889024632097
UDI-Public(01)00889024632097(17)350519(10)67352994
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42536006702
Device Lot Number67352994
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2025
Supplement Date Received by Manufacturer10/20/2025
Initial Report FDA Received Date10/17/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown